# SDR USAASB98169

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 654462514
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ROC - FL 1795 - SHORTLY AFTER RAISING THE LANDING GEAR AFTER TAKEOFF FROM DCA, THE NOSE LANDING GEAR GREEN LIGHT REMAINED ON ALONG WITH THE RED UNSAFE LIGHT.  COCKPIT NOISE INDICATED THE GEAR DOORS WERE STILL OPEN.  RECYCLED GEAR AND RECEIVED ALL THREE GEAR GREEN LIGHTS WITH ALL NORMAL INDICATIONS.  PROCEEDED TO ROC AND REQUESTED TOWER FLYBY.  GEAR EXTENSION AND TOWER FLYBY WERE NORMAL.  FLIGHT LANDED WITHOUT INCIDENT AND NO EMERGENCY BEING DECLARED.  MAINTENANCE FERRIED THE AIRCRAFT TO PIT FOR REPAIR AND REPLACED THE NOSE LANDING GEAR LOCK ACTUATOR PER MM 32-33-21.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
